# SDR 02FDEA00772

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- Aircraft time: 62,348 hours, 24,981 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 3 HYDRAULIC QUANTITY DROPPED TO 4.9 GAL. WITH HYDRAULIC 3 ELEVATOR OFF LEVEL 2 ALERT, DECLARED EMERGENCY.  APPROACH, LANDING AND TAXI NORMAL.  ON BLOCK IN NR 3 HYDRAULIC QUANTITY WAS DOWN TO 3.4 GAL.  FOUND PRESSURE TRANSDUCER LEAKING AT SEALS (O-RINGS).  MANIFOLD NR 3 LOCATED RIGHT WHEEL WELL.  REMOVED AND REPLACED 2 EACH O-RINGS ON HYDRAULIC SYSTEM 3 MANIFOLD PRESSURE TRANSDUCER IAW MD, MM SERVICED NR 3 HYDRAULIC RESERVOIR IAW MD.  OPERATIONAL AND LEAK CHECK GOOD, AIRCRAFT CONTINUED SERVICE.
